Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 32, NWS Sioux Falls, SD

May 25, 20164 counties in Iowa; Jackson County, Nobles County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 25, 2016, 11:57 PM CDT for 4 counties in Iowa; Jackson County, Nobles County, Minnesota. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 11:57 PM CDT (04:57 UTC)
Expired
May 26, 2016, 12:45 AM CDT
In force
48 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA, Jackson County, MN, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 132 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:28 AM CDTTSTM WND GST 69Milford, IATIN ROOF ON SHED PEELED BACK
May 26, 12:30 AM CDTTSTM WND DMG4 Nne Orleans, IADAMAGE TO ROOF OF CABIN
May 26, 12:30 AM CDTTSTM WND DMGSpirit Lake, IAWAREHOUSE DAMAGED. REPORTED ON PEORIA AVE, SPIRIT LAKE, IA
May 26, 12:38 AM CDTTSTM WND DMGTerril, IATREE UPROOTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 8:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

627 
WUUS53 KFSD 260457
SVRFSD
IAC041-059-141-143-MNC063-105-260545-
/O.NEW.KFSD.SV.W.0032.160526T0457Z-160526T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1157 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSCEOLA COUNTY IN NORTHWESTERN IOWA...
  NORTHEASTERN O'BRIEN COUNTY IN NORTHWESTERN IOWA...
  NORTHERN CLAY COUNTY IN NORTHWESTERN IOWA...
  DICKINSON COUNTY IN NORTHWESTERN IOWA...
  SOUTHEASTERN NOBLES COUNTY IN SOUTHWESTERN MINNESOTA...
  SOUTHERN JACKSON COUNTY IN SOUTHWESTERN MINNESOTA...

* UNTIL 1245 AM CDT

* AT 1156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WORTHINGTON TO SANBORN...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 1146 PM CDT...SHELDON AWOS
           REPORTED A 59 MPH WIND GUST. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MELVIN AROUND 1200 AM CDT. 
  HARTLEY AND ROUND LAKE AROUND 1210 AM CDT. 
  EVERLY AROUND 1220 AM CDT. 
  SPENCER IN CLAY COUNTY AND FOSTORIA AROUND 1235 AM CDT. 
  JACKSON IN JACKSON COUNTY...TERRIL AND LOST ISLAND LAKE AROUND 1245 
  AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DICKENS...MONETA AND ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SIOUX FALLS.

&&

LAT...LON 4350 9491 4307 9491 4316 9569 4354 9568
      4364 9485 4350 9485
TIME...MOT...LOC 0456Z 267DEG 36KT 4359 9566 4319 9566 

HAIL...<.75IN
WIND...60MPH
 
$$

DUX
2 follow-up statements
296 
WWUS53 KFSD 260525
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1225 AM CDT THU MAY 26 2016

IAC041-059-141-143-MNC063-105-260545-
/O.CON.KFSD.SV.W.0032.000000T0000Z-160526T0545Z/
OSCEOLA IA-O'BRIEN IA-CLAY IA-DICKINSON IA-NOBLES MN-JACKSON MN-
1225 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN OSCEOLA...NORTHEASTERN O'BRIEN...NORTHERN CLAY...
DICKINSON...SOUTHEASTERN NOBLES AND SOUTHERN JACKSON COUNTIES...

AT 1224 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF LAKEFIELD TO EVERLY...MOVING EAST
AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 1220 PM CDT...A 53 MPH GUST WAS
         REPORTED IN LAKE PARK. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  FOSTORIA AROUND 1235 AM CDT. 
  JACKSON IN JACKSON COUNTY AROUND 1240 AM CDT. 
  TERRIL AND LOST ISLAND LAKE AROUND 1245 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DICKENS...MONETA AND ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4350 9491 4307 9491 4314 9555 4356 9552
      4364 9485 4350 9485
TIME...MOT...LOC 0524Z 255DEG 47KT 4358 9529 4317 9531 

HAIL...<.75IN
WIND...60MPH
 
$$

DUX
713 
WWUS53 KFSD 260542
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1242 AM CDT THU MAY 26 2016

IAC041-059-141-143-MNC063-105-260551-
/O.EXP.KFSD.SV.W.0032.000000T0000Z-160526T0545Z/
OSCEOLA IA-O'BRIEN IA-CLAY IA-DICKINSON IA-NOBLES MN-JACKSON MN-
1242 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSCEOLA...NORTHEASTERN
O'BRIEN...NORTHERN CLAY...DICKINSON...SOUTHEASTERN NOBLES AND
SOUTHERN JACKSON COUNTIES WILL EXPIRE AT 1245 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS AS
THEY CONTINUE TO MOVE EAST.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN IOWA.

TO REPORT SEVERE WEATHER OR DAMAGE FROM SEVERE WEATHER...CONTACT
YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE SIOUX FALLS.

LAT...LON 4350 9491 4307 9491 4314 9555 4356 9552
      4364 9485 4350 9485
TIME...MOT...LOC 0539Z 267DEG 36KT 4358 9529 4317 9531 

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:33 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, May 25, 5:33 PM CDT, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
533 PM CDT WED MAY 25 2016

.SHORT TERM...(This evening through Thursday)
Issued at 351 PM CDT Wed May 25 2016

Instability still looks sufficient for severe storms late this
afternoon and evening with modest 1500 or so CAPE, but shear is
looking a little less supportive than it did earlier with
directional wind profiles dampened by veering of lower level winds.
Of course the doubt remains in both initiation and coverage of
storms with heating dampened somewhat by lingering low level
moisture and clouds, apparently partly related to the storms that
west through in the early morning, and somewhat of a cap to be
broken. It seems best to keep coverage isolated. The HRRR has been
tracking a few storms across the area during the coming evening
hours, with the strongest activity south of Interstate 90. This
activity may be a reflection of an impulse that seems apparent in
current activity over western nebraska. The HRRR also brings a
couple cells across further north. Will keep pops low given the
unfavorable parameters for convection to become even remotely
widespread.

As the low level flow brings in more stable air, and with nocturnal
cooling, any activity should die off later tonight without a decent
low level jet to support our patented nocturnal storms. Skies should
be clear to partly cloudy with lows in the mid 50s to low 60s.

The quiet weather should continue well into Thursday, until the
backing of the upper flow ahead of an approaching southern plains
wave induces an increase in low level moisture and overall
instability from the south and southeast. This will bring a threat
of storms to the southeast half of the area in the afternoon,
mainly in northwest Iowa and extreme northeast Nebraska, with some
severe threat. Temperatures should warm into the lower 80s east and
the upper 70s west.

.LONG TERM...(Thursday night through Wednesday)
Issued at 351 PM CDT Wed May 25 2016

A very active and wet pattern persists into early next week as a
series of shortwaves lift northeast through Great Plains. Upper
level trough over the central and southern Rockies arrives in the
high plains Thursday night, and slowly wobbles north northeast
across our forecast area through Saturday night. With low level
moisture continuing to tap into gulf moisture and several impulses
traversing the mid level flow, showers and thunderstorms will remain
likely each forecast period through Saturday. There is a low chance
for severe weather Thursday evening into the overnight hours, with
moderate instability and marginal shear values as the warm front
noses into central or northern Nebraska. Friday's severe chances
will hinge on how overnight convection will impact the airmass and
where any boundaries set up across the region. Shear is a little
less favorable on Friday and cloud cover may impede instability
development.

The upper low lifts out of the region Saturday night, with weak
ridging/subsidence keeping shower and thunderstorm chances to a
minimum on Sunday. The drier conditions are short lived as the upper
level southwest flow directs yet another series of shortwaves into
the central Plains. Models still a bit uncertain in the timing of
waves, but high chance pops Monday into Wednesday seem warranted for
now.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 524 PM CDT Wed May 25 2016

Continuing to watch upward wave track out of the Western Plains
late this afternoon. Widely scattered convection has formed along
an advancing frontal boundary over central SD/NE and will continue
to march eastward this evening. Real questions continue on the
potential for additional upscale growth once mid-lvl jet noses
into the Plains later this evening. However, at this time, will
only mention a VCTS at the three terminals for a period this
evening and early overnight.

The influence of this wave should slide east of the area shortly
after 06Z.

VFR conditions are anticipated for Thursday, but will need to
monitor for convection along the MO river late in the day.

&&

.FSD Watches/Warnings/Advisories...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...
LONG TERM...
AVIATION...Dux
Hazardous weather outlook, May 25, 4:05 PM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
405 PM CDT WED MAY 25 2016

SDZ038-050-052>054-057>061-063>065-068-262115-
BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON-HANSON-
MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-BON HOMME-
405 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA
AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE EASTWARD FROM
CENTRAL NEBRASKA AND SOUTH DAKOTA INTO THE OUTLOOK AREA THIS
EVENING...AND MAY FORM INTO A SMALL CLUSTERS OF STORMS INTO THE
EARLY OVERNIGHT HOURS. THESE STORMS WOULD BE CAPABLE OF PRODUCING
DAMAGING WINDS TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN WILL BRING PERIODIC THUNDERSTORMS TO
THE REGION THROUGH THE FIRST HALF OF THE MEMORIAL DAY WEEKEND.
SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A
SEVERE THREAT...IF ANY...WOULD LIKELY BE CONFINED TO THE AREA IN
AND ADJACENT TO NORTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF STORMS THIS EVENING...SPOTTER
ACTIVATION IS NOT ANTICIPATED.

IAZ001>003-012>014-020>022-031-032-MNZ089-090-098-NEZ013-014-
SDZ062-066-067-069>071-262115-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-NOBLES-JACKSON-ROCK-DIXON-DAKOTA-
MINNEHAHA-TURNER-LINCOLN SD-YANKTON-CLAY SD-UNION-
405 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...WEST CENTRAL IOWA...SOUTHWEST MINNESOTA...NORTHEAST
NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP THIS EVENING AND TRACK
EASTWARD INTO THE EARLY OVERNIGHT HOURS. THE PRIMARY RISKS WITH
THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS...ALONG
WITH WIND GUSTS UP TO 70 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP LATE THURSDAY
AFTERNOON ACROSS PORTIONS OF NEBRASKA AND IOWA...AND LIFT
NORTHWARD TOWARDS THE INTERSTATE 90 CORRIDOR THURSDAY EVENING AND
OVERNIGHT. A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN
RISKS OF LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING.

AN ACTIVE WEATHER PATTERN WILL BRING PERIODIC THUNDERSTORMS TO
THE REGION THROUGH THE FIRST HALF OF THE MEMORIAL DAY WEEKEND.
SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 7PM AND MIDNIGHT FOR
AREAS SOUTH OF THE INTERSTATE 90 CORRIDOR.

MNZ071-072-080-081-097-SDZ039-040-055-056-262115-
LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-PIPESTONE-KINGSBURY-
BROOKINGS-LAKE-MOODY-
405 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM MAY BE POSSIBLE THIS AFTERNOON...HOWEVER
A SLIGHTLY HIGHER RISK FOR THUNDERSTORMS CONTAINING DAMAGING WINDS
AND LARGE HAIL MAY BRIEFLY ARRIVE AFTER 10PM AND INTO VERY EARLY
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN WILL BRING PERIODIC THUNDERSTORMS TO
THE REGION THROUGH THE FIRST HALF OF THE MEMORIAL DAY WEEKEND.
SEVERE STORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A
SEVERE THREAT...IF ANY...WOULD LIKELY BE CONFINED TO THE AREA IN
AND ADJACENT TO NORTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT CURRENTLY EXPECTED TONIGHT BECAUSE OF
THE ISOLATED NATURE OF ANY STORMS.

In the hours before

Local storm report, May 25, 7:48 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
748 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 N PICKSTOWN           43.10N 98.53W
05/25/2016  M1.75 INCH       CHARLES MIX        SD   TRAINED SPOTTER

            NORTH POINT CAMPGROUND

&&

JM
Local storm report, May 25, 7:51 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
751 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             4 W WAGNER              43.08N 98.38W
05/25/2016  M1.25 INCH       CHARLES MIX        SD   TRAINED SPOTTER

&&

JM
Local storm report, May 25, 8:27 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
827 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             FORESTBURG              44.02N 98.11W
05/25/2016  M1.00 INCH       SANBORN            SD   PUBLIC

&&

JM
Local storm report, May 25, 9:18 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
918 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     HAIL             SCOTLAND                43.15N 97.72W
05/25/2016  E1.25 INCH       BON HOMME          SD   PUBLIC

&&

JM
Local storm report, May 25, 10:17 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 SSW YANKTON           42.88N 97.40W
05/25/2016  M1.00 INCH       YANKTON            SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 25, 11:52 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1152 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TSTM WND GST     SHELDON                 43.18N 95.84W
05/25/2016  M59 MPH          O'BRIEN            IA   AWOS

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:24 PM CDTSevere Thunderstorm WarningFSDLyon, O'Brien, Osceola, Sioux51 min
May 26, 12:27 PM CDTRiver Flood WarningFSDBuena Vista, Clay24 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.